# SDR GTIA2025021338747

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 29,736 hours, 13,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 15187
- Condition: Damaged
- Location: Zone 200
- Part time: 228 hours, 114 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE DAMAGE. WILL NOT TURN OFF.-REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-65-51 / SPIRIT EMER DRAWING 321  OPS NORMAL MOC # 118486
